# SDR SWAA2021091500028

- Difficulty date: July 29, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 869 Rbl 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS869 RBL19 WL165. ; / [01] VERIFIED APPLICABILITY OF SRM 53-60-53-0I-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE; [02] REMOVED CORROSION FROM TO SIDEWALL SUPPORT AT AFT CARGO BAY BS869 RBL19 WL165; IAW SRM 51-10-02-0G-0;P/N 146A7502-6 IN AREA 0.8''X0.3''X0.020''DEEP. ORIGINAL THICKNESS 0.040'' FOUND TO BE OUT F LIMITS IAW SRM 53-00-53-1A-2; PAR. 4.A(2); FIG. 103; DETAIL C.; [03] REMOVED FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS867 TO BS887 IAW SRM 51-40-02-0G-0; [04] VERIFIED REMOVED CORROSION FROM TO SIDEWALL SUPPORT AT AFT CARGO BAY BS869 RBL19 WL165; IAW SRM 51-10-02-0G-0;P/N 146A7502-6 IN AREA 0.8''X0.3''X0.020''DEEP. ORIGINAL THICKNESS 0.040'' FOUND TO BE OUT F LIMITS IAW SRM 53-00-53-1A-2; PAR. 4.A(2); FIG. 103; DETAIL C.; [05] FABRICATED AND LOCATED AND DRILLED NEW SIDEWALL SUPPORT FROM MAT. P/N BAC1496-377 #7075T62; LOT 1466224-1 AT AFT CARGO BAY BETWEEN BS867 TO BS887; RBL 19 WL 165. IAW SRM 51-40-05-0G 0 AND DWG 146A7500 APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01 OK TO PRIMER; [06] VERIFIED REMOVED FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS867 TO BS887 IAW SRM 51-40-02-0G-0 AND VERIFIED FABRICATED; LOCATED; AND DRILLED NEW SIDEWALL SUPPORT FROM MAT. P/N BAC1496-377 #7075T62; LOT 1466224-1 AT AFT CARGO BAY BETWEEN BS867 TO BS887; RBL 19 WL 165 IAW SRM 51-40-05-0G 0 AND DWG 146A7500
